advertisement
Question
Posted by: Jeanette | 2005/01/12

Mirena problems ?

After my second child was born in Jan last year I was fitted with a Mirena. After about 8 months I started having dizzy spells with nausea, swollen feet and cramps which lasted about three weeks. My GP did all the tests and there is nothing wrong with me. Shortly afterwards I had a heavy bleed, (periods stopped with the Mirena), and when I went to see my Gynae he said it was just a cyst. Since then I had severe pains which last a day or two every month followed by a blood stained jelly-like discharge. Are these more cysts, and should I be worried about recurring cysts ? I am also becoming incredibly irritable, and very often have periods of depression. What are my alternative choices for contraception if I have the Mirena removed as I still want more children ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Many of these could be side effects of the Mirena. I cannot comment on the pain without examining you. If you had a cyst before, there could be a recurrence. Your other options are the Pill or the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement